| Model Number |
15 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device had a broken therapy connector.This issue has the potential to either delay, or prevent, defibrillation from being delivered.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Additional Manufacturer Narrative
The initial mdr report with fda reference# 0003015876-2024-00616 and stryker reference# (b)(4), submitted on 03/26/2024, was submitted in error.This vigilance report was found to be a duplicate of the initial mdr report with fda reference# 0003015876-2024-00244 and stryker reference (b)(4), submitted on 02/02/2024.
Event or Problem Description